| Model Number |
OSI300 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Pain (1994); Medical device site infection (4845)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection and pain at implant site.Subsequently, the device was explanted on (b)(6) 2026.There are no plans to reimplant the patient with a new device as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.
Additional Manufacturer Narrative
Device analysis report attached.